CSpace
A ZERO STRUCTURE THEOREM FOR POLYNOMIAL-EQUATIONS-SOLVING AND ITS APPLICATIONS
WU, WT
1989
Source PublicationLECTURE NOTES IN COMPUTER SCIENCE
ISSN0302-9743
Volume378Pages:44-44
Language英语
WOS Research AreaComputer Science
WOS SubjectComputer Science, Theory & Methods
WOS IDWOS:A1989AT23300005
PublisherSPRINGER VERLAG
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/27578
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
WU, WT. A ZERO STRUCTURE THEOREM FOR POLYNOMIAL-EQUATIONS-SOLVING AND ITS APPLICATIONS[J]. LECTURE NOTES IN COMPUTER SCIENCE,1989,378:44-44.
APA WU, WT.(1989).A ZERO STRUCTURE THEOREM FOR POLYNOMIAL-EQUATIONS-SOLVING AND ITS APPLICATIONS.LECTURE NOTES IN COMPUTER SCIENCE,378,44-44.
MLA WU, WT."A ZERO STRUCTURE THEOREM FOR POLYNOMIAL-EQUATIONS-SOLVING AND ITS APPLICATIONS".LECTURE NOTES IN COMPUTER SCIENCE 378(1989):44-44.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[WU, WT]'s Articles
Baidu academic
Similar articles in Baidu academic
[WU, WT]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[WU, WT]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.